Publications 1992

  1. Nguyen Minh Chuong, Ya. D. Mamedov and K. V. Ninh, Approximate solutions of operator equations}. Science and Technology Publishing, Hanoi 1992, 244 pages
  2. Nguyen Minh Chuong, Nguyen Van Khai, On multistep Newton-Seidel methods for quasilinear operator equations. Acta Mathematica Vietnamica, 17 (1992), 103 - 114.
  3. Ho Dang Phuc, D. Hien; N. D. Dy, On the definition of relation between weathering factors in Việt Nam territory by the statistic model. Vietnam. J. Earth Sci. 14/1 (1992), 1-4
  4. Pham Huy Dien, Nguyen Dong Yen, Correction: "On implicit function theorems for set-valued maps and their application to mathematical programming under inclusion constraints'' [Appl. Math. Optim. 24 (1991), 35–54]. Appl. Math. Optim. 26 (1992), 111
  5. Nguyen Viet Dung, The modulo 2 cohomology algebra of wreath products Σ∞≀X, In: Proceedings of Barcelona Algebraic Topology Conference. Springer Lect. notes in Math. 1509 (1990), 115 - 119.
  6. Tran Duc Van and Nguyen Duy Thai Son, On the uniqueness of global classical solutions of Cauchy problems for Hamilton-Jacobi equations. Acta Math. Vietnam. 17 (1992), 161 - 167.
  7. Do Long Van, B. Le Saec, I. Litovsky, A syntactic approach to deterministic \omega-automata. Theorie des Automates et Applications , Rouen, 1992, 133 - 146.
  8. Phan Trung Huy,Igor Livotsky, Do Long Van, Which finite monoids are syntactic monoids of rational \omega-languages. Inform. Process. Lett. 42 (1992), 127 - 132.
  9. Do Long Van; Le Saëc, Bertrand; Litovsky, Igor , On coding morphism for zigzag codes. RAIRO Theor. Inform. Appl. 26 (1992), 565 - 580.
  10. Do Long Van, Phan Trung Huy, Varieties of finite monoids and Buchi-McNaughton theorem. Theoret. Comput. Sci. 98 (1992), 321 - 337.
  11. L. Erdös, Dao Quang Tuyen, Central limit theorems for the one-dimensional Rayleigh gas with a semipermeable barriers. Comm. Math. Phys. 143 (1992), N0 3, 451 - 466.
  12. Pey-Chun Chen, Pierre Hansen, Brigitte Jaumard, Hoang Tuy, Weber's problem with attraction and repulsion. J. Regional Sci. 32 (1992), 467 - 486.
  13. Hoang Tuy, S. Ghannadan, A. Migdalas & P.V. VÄarbrand, Strongly polynomial algorithm for a production-transportation problem with concave production cost. Optimization 27 (1992), 205 - 227.
  14. Hoang Tuy, Faiz A. Al-Khayyal, Global optimization of a nonconvex single facility location problem by sequential unconstrained convex minimization. J. Global Optim. 2 (1992), 61 - 71.
  15. Hoang Tuy, Faiz A. Al-Khayyal, A class of global optimization problems solvable by sequential unconstrained convex minimization. In: Recent Advances in Global Optimization, (C. A. Floudas and P. M. Pardalos eds.), Princeton University Press, (1992), 141 - 151.
  16. Hoang Tuy, On nonconvex optimization problems with separated nonconvex variables. J. Global Optim. 2 (1992), 133 - 144.
  17. Hoang Tuy, The complementary convex structure in global optimization. J. Global Optim. 2 (1992), 21 - 40.
  18. Brychkov, Yu. A.; Glaeske, H.-J.; Prudnikov, A. P.; Vũ Kim Tuấn, Multidimensional Integral Transformations. Gordon and Breach, New York, 1992, 386 p.
  19. Vu Kim Tuan and R. G. Buschman, Integral representations of generalized Lauricella hypergeometric functions. Int. J. Math. Math. Sci. 15 (1992), 653 - 658.
  20. Megumi Saigo, Vu Kim Tuan, Some integral representations of multivariable hypergeometric functions. Rend. Circ. Mat. Palermo (2) 41 (1992), 69 - 80.
  21. Tran Manh Tuan, The document processing system TeX (in Vietnamese). Viện Khoa học Việt Nam và LICOSA Hanoi, 1992, 256 trang.
  22. Hoang Duong Tuan, On the controllability of a class of nonlinear and singularly perturbed systems. Kybernetika 108 (1992), 61 - 66 (in Russian).
  23. Hoang Duong Tuan, On reachable set of singularly perturbed differential inclusions and optimal control problems. Optimization 26 (1992), 325 - 338.
  24. Hoang Duong Tuan, Theorem of averaging for differential inclusions in Banach space with fast and slow variables. Differ. Uravn. 28 (1992), 360 - 363 (in Russian).
  25. Hoang Duong Tuan, On the continuous dependence on parameter of the solution set of differential inclusions. Z. Anal. Anwend. 11 (1992), 215 - 220.
  26. Ngo Viet Trung, Duong Quôc Viêt, On the Cohen-Macaulay and Gorenstein property of Rees algebras of non-singular equimultiple prime ideals. Manus. Math. 76 (1992), 147 - 167.
  27. Jürgen Herzog, Ngo Viet Trung, Bernd Ulrich, On the multiplicity of Rees algebras and associated graded rings of d-sequences. J. Pure Appl. Algebra 80 (1992), 273 - 297.
  28. Jürgen Herzog, Ngo Viet Trung, Grobner bases and multiplicity of determinantal and Pfaffian ideals. Advances in Math. 96 (1992), 1 - 37.
  29. R. Horst, Nguyen Van Thoai, Conical algorithms for the global minimization of linearly constrained decomposable concave minimization problems. J. Optim. Theory Appl. 74 (1992), 469 - 486.
  30. R. Horst, Nguyen Van Thoai & J. De Vries, On geometry and convergence of a class of simplicial covers. Optimization 25 (1992), 53 - 64.
  31. R. Horst, Nguyen Van Thoai, J. De Vries, A new simplicial cover technique in constrained global optimization. J. Global Optim. 2 (1992), 1 - 19.
  32. Tran Hung Thao, A problem of optimal state estimation from discrete observations. Revue des Technologies avancées 2 (1992), 22 - 28.
  33. Le Van Thanh,, Affine polar quotiens of algebraic plane curves. Acta Math. Vietnam. 17 (1992), No 2, 95 - 102.
  34. Nguyen Quoc Thang, On multiplicators of hermitian forms of type Dn. J. Fac. Sci. Univ. Tokyo, Sec. IA, 39 (1992), , 33 - 42.
  35. Nguyen Quoc Thang, On the weak approximation in algebraic groups. Contemp. Mathematics (AMS), 131 (1992) (Part 1), 423 - 426.
  36. Phan Thien Thach, A decomposition method using a pricing mechanism for min concave cost flow problems with a hierarchical structure. Math. Programming 53 (1992), 339 - 359.
  37. Phan Thien Thach, New partitioning method for a class of nonconvex optimization problems. Math. Oper. Research 17 (1992), 43 - 60.
  38. Nguyen Xuan Tan, Local bifurcation from characteristic values with finite multiplicity and its application to axisymmetric buckled states of a thin spherical shell. Appl. Anal. 46 (1992), 259–286.
  39. Nashed. M. Z, Nguyen Xuan Tan, Nontrivial solution from simple eigenvalues and their stability. Diff. Integ. Equations 5 (1992), 495 - 508.
  40. Nguyen Xuan Tan, N.W. Bazley, On the primary and secondary bifurcation of equation involving scalar nonlinearities. Numer. Funct. Anal. Optim. 123 (1992), 355 - 367.
  41. Ngo Dac Tan, Hamilton cycles in cubic (4, n)-metacirculant graphs. Acta Math. Vietnam. 17 (1992), 83 - 93.
  42. Hoang Tuy, Bui The Tam, An efficient solution method for rank two quasiconcave minimization problems. Optimization 24 (1992), 43 - 56.
  43. Le Dung Muu, Bui The Tam, Minimizing the sum of a convex function and the product of two affine functions over a convex set. Optimization 24 (1992), 57 - 62.
  44. Pham Hong Quang, Lagrangian multiplier rules via image space analysis. In: Nonsmooth Optimization: Methods and Applications (F. Giannessi, ed.), Gordon and Breach Science Publishers, London, 1992, pp. 354 - 365.
  45. B. D. Craven, Pham Huu Sach, Nguyen Dong Yen, Ta Duy Phuong, A new class of invex multi-functions. In: Nonsmooth Optimization: Methods and Applications (F. Gianessi, ed.), Gordon and Breach Science Publishers, 1992, 52 - 69
  46. Nguyen Dinh, Hoang Xuan Phu, The method of orienting curves and its application to an optimal control problem of hydroelectric power plants, Vietnam J. Math. (Tạp chí Toán học), 20 (1992), 40 - 53.
  47. Nguyen Dinh, Hoang Xuan Phu, Solving a class of optimal control problems which are linear in the control variable by the method of orienting curves. Acta Math. Vietnam. 17 (1992), 115 - 134.
  48. Nguyen Dinh, Hoang Xuan Phu, Solving a class of regular optimal control problems with state constraints by the method of orienting curves. Optimization 25 (1992), 231 - 247.
  49. Hoang Xuan Phu, Investigation of a macroeconomic model by the method of region analysis, J. Optim. Theory Appl. 72 (1992), 319 - 332.
  50. Vũ Quôc Phóng , A short proof of the Y. Katznelson's and L. Tzafriri's theorem. Proc. Amer. Math. Soc. 115 (1992), N0 4, 1023 - 1024
  51. Charles J. K. Batty, Vũ Quôc Phóng, Stability of strongly continuous representations of abelian semigroups. Math. Z. 209 (1992), 75 - 88.
  52. Vu Quoc Phong, Theorems of Katznelson-Tzafriri type for semigroups of operators. J. Funct. Anal. 103 (1992), 74 - 84.
  53. Vu Ngoc Phat, K. Balachandra, On the controllability of linear descriptor systems in Banach spaces. Acta Math. Vietnam. 1 (1992), 67 - 76.
  54. Vu Ngoc Phat, K. Murugesan, A note on constrained controllability of linear descriptor systems. Optimization 25 (1992), 77 - 82.
  55. Vu Ngoc Phat, Trinh Cong Dieu, Linear control discrete-time systems with disturbances: Constrained controllability to a subset. Optimization 24 (1992), 319 - 327.
  56. Vu Ngoc Phat, Trinh Cong Dieu, Constrained controllability of linear discrete-time systems with constrained controls and states in Banach spaces. SIAM J. Contr. and Optim. 30 (1992), 1311 - 1319.
  57. Nguyen To Nhu, The AR-problem in linear metric spaces. Tạp chí Toán học 20 (1992), 1 - 13.
  58. Nguyen To Nhu, Decomposition of a compactum into small geometric measure sets. Topology Appl. 46 (1992), 113 - 117.
  59. Le Dung Muu, W. Oettli, Convergence of an adaptive penalty method for monotone variational inequalities and convex optimization. Nonlinear Analysis: Theory, Methods and Applications 18 (1992), 1159 - 1166.
  60. Le Dung Muu, On a Lagrangian penalty function method for convex programs. Appl. Math. Optim. 25 (1992), 1 - 9.
  61. Do Van Luu, Necessary optimality conditions for optimal control problems governed by hemivariational inequalities. Acta Math. Vietnam. 17 (1992), 135 - 148.
  62. Dinh Quang Luu, N. H Hai, Pointwise convergence of two-parameter random processes. Bull. Acad. Polon. Sci. 40 (1992), 205 - 215.
  63. Dinh Quang Luu, N. H. Hai, On the essential convergence in law of two-parameter random processes. Bull. Acad. Polon. Sci. 40 (1992), 197 - 204.
  64. Dinh Quang Luu, A short proof and another application of Brooks-Chacons bitting lemma. Studia Sci. Math. Hungar. 27 (1992), 347 - 352.
  65. Dinh Quang Luu,

    Convergence and lattice property of a class of martingale-like sequences. Acta Math. Hungar. 59 (1992), 273 - 281.

  66. Le Trong Luc, On the inverse source problem for the wave operator. Acta Math. Vietnam. 17 (1992), 23-40.
  67. Dinh The Luc, Nonlinear programming, theory and methods. Cinvestav IPN, Mexico D.F., 1992.
  68. Phan Quoc Khanh and Dinh The Luc, Problems of vector optimization. Acta Math. Vietnam. 17 (1992), 91 - 110.
  69. Dinh The Luc& Johannes Jahn, Axiomatic approach to duality in optimization. Numer. Funct. Anal. Optimiz. 13 (1992), 305 - 326.
  70. Dinh The Luc and C. Malivert, Invex optimization problems. Bull. Austral. Math. Soc. 46 (1992), 47 - 66.
  71. Dinh The Luc, Cristóbal Vargas, A saddlepoint theorem for set-valued maps. J. Nonlinear Analysis: Theory, Methods and Appl. 18 (1992), 1 - 7.
  72. Tran Gia Lich, Le Kim Luat, Boundary conditions for the two-dimensional Saint-Venant equation system. Appl. Math. Modelling 16 (1992), September, 498 - 502.
  73. Ha Huy Khoai, Nguyen Van Khue, Finite codimensional subalgebras of Stein algebras and semiglobally Stein algebras. Trans. AMS (1992), 503 - 509.
  74. Ha Huy Khoai, Heights for p-adic meromorphic functions and value distribution theory. Vietnam. J. Math 20:1 (1992), 14 - 29.
  75. Ha Huy Khoai, Sur les series L associées aux formes modulaires. Bull. Soc. math. France 120 (1992), 1 - 13.
  76. Dinh Van Huynh, P. Dan, Some characterizations of right co-H-rings. Math. J. Okayama Univ. 34 (1992), 165 - 174.
  77. Dinh van Huynh and Robert Wisbaue, A structure theorem on SI-modules, Glasgow Math. J. 34 (1992), 83 - 89.
  78. Dinh Van Huynh, Robert Wisbauer, Self-projective modules with p-injective factor modules. J. Algebra 153 (1992), 13 - 21.
  79. Ralf FroÖberg, Le Tuan Hoa, Segre products and Rees algebras of face rings. Comm. Algebra 20 (1992), 3369 - 3380.
  80. Dinh Nho Hao, A noncharacteristic Cauchy problem for linear parabolic equations and related inverse problems II: a variational method. Pitman Res. Notes in Maths 263 (1992), 43 - 56.
  81. Dinh Nho Hao, A noncharacteristic Cauchy problem for linear parabolic equations III: a variational method and its approximation schemes. Numer. Funct. Anal. Optim. 13 (1992), 565 - 583.
  82. Dinh Nho Hao, A noncharacteristic Cauchy problem for linear parabolic equations II: a variational method. Numer. Funct. Anal. Optim. 13 (1992), 541 - 564.
  83. Dinh Nho Hao, Regularization of a noncharacteristic Cauchy problem for the heat equation. Math. Methods Appl. Sci. 15 (1992), 537 - 545.
  84. Dinh Nho Hao, T. D. Van and R. Gorenflo, Towards the Cauchy problem for the Laplace equation. Banach Center Publ. 27 (1992), 111 - 128.
  85. Tran Duc Van, Dinh Nho Hao, Pseudodifferential operators with real analytic symbols and approximation methods for pseudodifferential equations. Math. Methods Appl. Sci. 15 (1992), 239 - 264.
  86. Truong Xuan Duc Ha, Nonconvex perturbation of differential inclusions with memory. Acta Math. Vietnam. 17 (1992), 57 - 62.
  87. , Ferenc Móricz, On the integrability of trigonometric series. Anal. Math. 18 (1992), 15 - 23.
  88. Nguyen Viet Dung, Note on the structure of cocommutative coalgebras. Acta Math. Vietnam. 17 (1992), 3 - 9.
  89. Nguyen Viet Dung, P. F. Smith, Hereditary CS-modules. Math. Scand. 71 (1992), 173 - 180.
  90. Nguyen Viet Dung, P. F. Smith , On semi-Artinian V-modules. J. Pure Appl. Algebra 82 (1992), 27 - 37.
  91. Nguyen Viet Dung, Generalized injectivity and chain conditions. Glasgow Math. J. 34 (1992), 319 - 326.
  92. Do Ngoc Diep, Multidimensional quantization and Fourier integral operators, Forschungsgruppe "Nichtkommutative Geometrie und Topologie". Math, Inst. Uni Heidelberg 52 (1992), 1 - 17.
  93. Do Ngoc Diep, On the Langlands type discrete groups III. The continuous cohomology, Sonderforschungbereich 343 “Diskrete Strukturen in der Mathematik” 92-015 (1992), Uni Bielefeld, III.1-III.14.
  94. Do Ngoc Diep, Discrete series for loop groups I, Sonderforschungbereich 343 “Diskrete Strukturen in der Mathematik”. Uni Bielefeld 92-015 (1992), IV.1-IV.16.
  95. Do Ngoc Diep, Construction et reduction of the K-theory invariant Index C*(G) of group C*-algebras, Sonderforschungbereich 343 “Diskrete Strukturen in der Mathematik”. Uni Bielefeld 92-015 (1992), I.1-I.10.
  96. Pham Huy Dien, G. Mastroeni, M. Pappalardo and P. H. Quang, Regularity conditions for constrained extremum problems via image spaces: The linear case, In: Proc. IV-th International Workshop on Generalized Convexity, Pecs (Hungary), September 1992, 145 - 152.
  97. Pham Huy Dien, Huynh The Phung, A general scheme for solving inclusions using derivatives of set-valued maps, In: Nonsmooth Optimization: Methods and Applications, ed. F. Giannessi, Gordon & Breach Publisher, 1992, 92 - 106.
  98. Nguyen Huu Dien, Some remarks on variational-like inequalities and and quasi-variational-like inequalities. Bull. Austral. Math. Soc. 46 (1992), 335 - 342.
  99. Nguyen Tu Cuong, On the least degree of polynomials bounding above the differences between lengths and multiplicities of certain systems of parameters in local rings. Nagoya Math. J. 125 (1992), 105 - 114.
  100. Nguyen Tu Cuong, Nguyen Duc Minh, Openness of locus of points having polynomial types bounded above by a constant. Vietnam J. Math. 20 (1992), 71 - 76.